Hello there, I am 23 years old, and this is what happened. My cycle's length is 28 days. My last period started on the 6th February and lasted until the 10th. I had sex with my fiancée on the 12th around 4 PM, he couldn't maintain his erections while using condoms so we decided to take it off, we were sure that his pre-cum was clean and he pulled out way before he ejaculated. Two days later on 14th February, we did the same thing happened around 11 PM. Even though I know he didn't ejaculate inside I got freaked out because I was near my ovulation. It was due the 19th in my calender. So I went the following day and took Plan B, NorLevo 1.5 mg Lévonorgestrel. A week later I had brown discharge for 4 days, and I bled once, and my right ovary was hurting, followed with some light period cramps like. After the discharge has stopped, my right ovary kept hurting for another 4 days with white clear sticky discharge. After when this has stopped and just 5 days before my normal period is due (the 5th March) I started experiencing what I would normally experience before my period : light cramps and very very light yellowish discharge. Now it is the 6th, I still haven't got my period, and my left ovary started hurting and I got really confused. What could it be?
What do you mean you were sure his pre-cum was clean? A recent study by Human Fertility has shown that urinating after the last ejaculation does not mean that sperm is not still present in pre-cum. Don't rely on this as a method of not getting pregnant.
You're not meant to use Plan B more than once in the same cycle, as it is a massive dose of hormone for your body to handle. An overdose like this is going to very likely cause you lots of heavy bleeding, period irregularity, spotting, & various pains in the womb/ovaries/lower back/breasts areas. You've really put your body through the mill with this one! I know, because I did it too, once, years ago. I ended up in hospital the symptoms were so severe!
Once the initial irregularity is over, you may not get periods for months, after doing this. It takes a long time for some women's bodies to recover. The long term implications are not known.
The only way to know if you're pregnant, is to do a test. After that, it's just a case of sitting it out until your body sorts itself out, assuming you're not pregnant.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2016 • 1 answer
Updated 28 Dec 2017 • 1 answer
Updated 12 Jun 2018 • 1 answer
Recently I've taken Plan B and I'm worried I may be pregnant. I had sex on June 7, took plan B on J?
Updated 10 Jul 2018 • 1 answer
Updated 11 Nov 2018 • 2 answers